Lattices of non-radical type in the Lie algebras B 3 and D4

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)247-248
Number of pages2
JournalRussian Mathematical Surveys
Volume44
Issue number1
DOIs
StatePublished - Feb 28 1989
Externally publishedYes

Fingerprint

Lie Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lattices of non-radical type in the Lie algebras B 3 and D4 . / Tiep, Pham Huu.

In: Russian Mathematical Surveys, Vol. 44, No. 1, 28.02.1989, p. 247-248.

Research output: Contribution to journalArticle

@article{46b53a1901504e41ba6c9c4847fdbb5f,
title = "Lattices of non-radical type in the Lie algebras B 3 and D4",
author = "Tiep, {Pham Huu}",
year = "1989",
month = "2",
day = "28",
doi = "10.1070/RM1989v044n01ABEH002024",
language = "English (US)",
volume = "44",
pages = "247--248",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - Lattices of non-radical type in the Lie algebras B 3 and D4

AU - Tiep, Pham Huu

PY - 1989/2/28

Y1 - 1989/2/28

UR - http://www.scopus.com/inward/record.url?scp=84956081084&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956081084&partnerID=8YFLogxK

U2 - 10.1070/RM1989v044n01ABEH002024

DO - 10.1070/RM1989v044n01ABEH002024

M3 - Article

VL - 44

SP - 247

EP - 248

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 1

ER -